Hi- I'm new here. Below is my history with this drug.
2012-2014 - Cymbalta/Duloxetine 60mg
2015- Duloxetine compounding pharmacy taper from 60mg at 5mg per month, ~10 months.
January to June 2016 – I was off Duloxetine. (I'm researching the precise dates)
June 2016- Tried many different drugs to treat sever anxiety: Paxil, Prozac, Latuda.
July 2016- Reinstated Duloxetine 60mg. Perhaps I was experiencing protracted withdrawal symptoms because the compounding taper wasn’t slow enough.
8/24/20- Reduced from 60mg to 30mg of Duloxetine. (I thought I could do this due to my whole food plants only diet and vigorous exercise routine, huge mistake!)
9/6/20 – Reinstated 60mg due to unbearable withdrawal symptoms: non-specific anxiety, anger, agitation, sore eyes, weight loss, headache, trouble staying asleep, and dizziness.
9/11/20 – I’m feeling much better after reinstating 60mg, but still a little anxious, jittery, shakey, and nervous.
I want to do a 10% monthly taper from the last dosage once I stabilize on my initial dose of 60mg. I will round up the taper attached.
The doctor recommended Escitalopram 5 Mg to deal with withdrawal symptoms. I do not want to add another medication as this will make it impossible to tease out withdrawal symptoms from side effects of a bridge drug. Joseph Glenmullen states that “severe withdrawal symptoms are an important signal to slow the taper down in order to ease the stress. I prefer to slow the taper rather than mask the stress with other drugs.”
I’ve been talking to a compound pharmacist. He said that he couldn’t guarantee the precision of the dose, but he also said that the small scales weren’t not that accurate, so I’m not sure what method to do. Of note, he doesn’t recall compounding this drug. I did order a scale to see if weighing is feasible.
Does anyone have any advice on experienced compounding pharmacists for Duloxetine? Should I just do this myself given that neither method is 100% accurate and I could more easily reinstate the last dose if I’m having withdrawal symptoms?
Thanks for your support.